MathSciNet Relay Station
MathSciNet bibliographic data
MR1649433 (99i:49005) 49J10 (49K10)
Pedregal, Pablo; Šverák, Vladimír A note on quasiconvexity and rank-one convexity for $2\times 2$ matrices. J. Convex Anal. 5 (1998), no. 1, 107–117.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement